The spectrum of permutation orbifolds

Christoph A. Keller, Beatrix J. Mühlmann

Research output: Contribution to journalArticle

Abstract

We study the spectrum of permutation orbifolds of 2d CFTs. We find examples where the light spectrum grows faster than Hagedorn, which is different from known cases such as symmetric orbifolds. We also describe how to compute their partition functions using a generalization of Hecke operators.

Original languageEnglish (US)
Pages (from-to)1559-1572
Number of pages14
JournalLetters in Mathematical Physics
Volume109
Issue number7
DOIs
StatePublished - Jul 1 2019
Externally publishedYes

Keywords

  • Conformal field theory
  • Holography
  • Orbifolds
  • Permutation groups

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'The spectrum of permutation orbifolds'. Together they form a unique fingerprint.

  • Cite this